# SDR SWAA2015110345681

- Difficulty date: October 9, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 69,359 hours, 56,561 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 6545321
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR FITTING ON MLG SUPPORT BEAM CORRODED.  R & R FITTING IAW SRM & DWG.
